Picture of social media icons against a pciture of the planet earth

Open Access research that better understands human-computer interaction...

Strathprints makes available scholarly Open Access content by researchers within the Department of Computer & Information Sciences working as part of the Strathclyde iSchool Research Group (SiRG). The SiRG specialises in understanding how people search for information and explores interactive search tools that support their information seeking and retrieval tasks. Research work also includes investigations into information engagement habits of users, particularly in the domains of digital health and social media.

Explore some of this Open Access research from the Departments of Computer & Information Sciences.

Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 12.

Article

Foondun, Mohammud and Nualart, Eulalia (2022) Non-existence results for stochastic wave equations in one dimension. Journal of Differential Equations. ISSN 0022-0396 (In Press)

Foondun, Mohammud and Liu, Wei and Nane, Erkan (2019) Some non-existence results for a class of stochastic partial differential equations. Journal of Differential Equations, 266 (5). pp. 2575-2596. ISSN 0022-0396

Trostorff, Sascha and Waurick, Marcus (2019) On differential–algebraic equations in infinite dimensions. Journal of Differential Equations, 266 (1). pp. 526-561. ISSN 0022-0396

Cherednichenko, Kirill and Waurick, Marcus (2018) Resolvent estimates in homogenisation of periodic problems of fractional elasticity. Journal of Differential Equations, 264 (6). pp. 3811-3835. ISSN 0022-0396

Chen, Gui-Qiang and Majumdar, Apala and Wang, Dehua and Zhang, Rongfang (2017) Global existence and regularity of solutions for active liquid crystals. Journal of Differential Equations, 263 (1). pp. 202-239. ISSN 0022-0396

Getto, Philipp and Waurick, Marcus (2016) A differential equation with state-dependent delay from cell population biology. Journal of Differential Equations, 260 (7). pp. 6176-6200. ISSN 0022-0396

Picard, Rainer and Seilder, Stefan and Trostorff, Sascha and Waurick, Marcus (2016) On abstract grad-div systems. Journal of Differential Equations, 260 (6). pp. 4888-4917. ISSN 0022-0396

Franz, Sebastian and Kopteva, Natalia (2012) Greenʼs function estimates for a singularly perturbed convection–diffusion problem. Journal of Differential Equations, 252 (2). pp. 1521-1545. ISSN 0022-0396

Kellogg, R. Bruce and Kopteva, Natalia (2010) A singularly perturbed semilinear reaction-diffusion problem in a polygonal domain. Journal of Differential Equations, 248 (1). pp. 184-208. ISSN 0022-0396

Da Costa, F.P. and Grinfeld, M. and Mottram, N.J. and Pinto, J.T., FCT Portugal (partly supported) (Funder) (2009) Uniqueness in the Freedericksz transition with weak anchoring. Journal of Differential Equations, 246 (7). pp. 2590-2600. ISSN 0022-0396

Adamjan, V. and Langer, Heinz and Langer, M. (2001) A spectral theory for a λ-rational Sturm-Liouville problem. Journal of Differential Equations, 171 (2). pp. 315-345. ISSN 0022-0396

Mao, X. (1999) Stochastic versions of the LaSalle theorem. Journal of Differential Equations, 153 (1). pp. 175-195. ISSN 0022-0396

This list was generated on Tue May 24 00:07:37 2022 BST.